Affine Maps That Induce Polyhedral Complex Isomorphisms

Dress, A., Huber, K. T. and Moulton, V. ORCID: https://orcid.org/0000-0001-9371-6435 (2000) Affine Maps That Induce Polyhedral Complex Isomorphisms. Discrete and Computational Geometry, 24 (1). pp. 49-60. ISSN 0179-5376

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 26 Aug 2011 13:25
Last Modified: 14 Aug 2022 00:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/21726
DOI: 10.1007/s004540010034

Actions (login required)

View Item View Item